| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected.Reportedly, the electrode is displaced.
Additional Manufacturer Narrative
Conclusion: according to the information received from the field the recipient underwent a revision surgery due to a migration of the implant housing from its intended position.The housing was re-positioned.The device remains implanted and in use.This is a final report.
Event or Problem Description
The user's hearing performance with the device is affected.Initially, it was reported that the electrode was displaced.The patient underwent repositioning surgery on (b)(6) 2025.The housing was adjusted with a new bed drilled, and it was confirmed that the electrode had not been migrated, instead, the device has moved from its original location.